# SDR HALA2019070500348

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 28,535 hours, 4,521 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON LANDING WE GOT A ENG 2 OIL CHIP DETECTED MSG. TS PER TSM 79-20-00-810-822A AND MM 7-21. CHIP DETECTOR CLEAN, NO TROUBLE FOUND. NO 30 DAY HISTORY OK FOR SERVICE.
